MathSciNet Relay Station
MathSciNet bibliographic data
MR1366326 (97c:94015) 94B05 (33C45 94B65)
Levenshtein, Vladimir I. Krawtchouk polynomials and universal bounds for codes and designs in Hamming spaces. IEEE Trans. Inform. Theory 41 (1995), no. 5, 1303–1321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement